We use cookies to ensure that we give you the best experience on our website. By continuing to browse this repository, you give consent for essential cookies to be used. You can read more about our Privacy and Cookie Policy.

Durham Research Online
You are in:

Transforms for minimal surfaces in the 5-sphere.

Bolton, J. and Vrancken, L. (2009) 'Transforms for minimal surfaces in the 5-sphere.', Differential geometry and its applications., 27 (1). pp. 34-46.


We define two transforms between minimal surfaces with non-circular ellipse of curvature in the 5-sphere, and show how this enables us to construct, from one such surface, a sequence of such surfaces. We also use the transforms to show how to associate to such a surface a corresponding ruled minimal Lagrangian submanifold of complex projective 3-space, which gives the converse of a construction considered in a previous paper, and illustrate this explicitly in the case of bipolar minimal surfaces.

Item Type:Article
Keywords:Sphere, Minimal surface, Ellipse of curvature, Lagrangian submanifold, Complex projective space.
Full text:(AM) Accepted Manuscript
Download PDF
Publisher Web site:
Date accepted:No date available
Date deposited:15 February 2008
Date of first online publication:28 October 2007
Date first made open access:No date available

Save or Share this output

Look up in GoogleScholar